A cover up approach to linear homogeneous recurrence relation

Research output: Contribution to journalArticle

Abstract

We present a cover-up approach to solve linear homogeneous recurrence relation with initial conditions. This approach does not involve generating function techniques or solving a system of linear equations to determine the unknown coefficients involved in the solution. Some illustrative examples are provided. Copyright © 2018 Research India Publications.
Original languageEnglish
Pages (from-to)101-105
JournalAdvances in Theoretical and Applied Mathematics
Volume13
Issue number2
Publication statusPublished - 2018

Citation

Man, Y.-K. (2018). A cover up approach to linear homogeneous recurrence relation. Advances in Theoretical and Applied Mathematics, 13(2), 101-105.

Keywords

  • Vandermonde matrix
  • Matrix inverse
  • Synthetic divisions
  • Linear recurrence

Fingerprint Dive into the research topics of 'A cover up approach to linear homogeneous recurrence relation'. Together they form a unique fingerprint.